Open Access
Translator Disclaimer
April, 1975 Sample Path Behavior for Brownian Motion in Banach Spaces
J. Kuelbs
Ann. Probab. 3(2): 247-261 (April, 1975). DOI: 10.1214/aop/1176996396

Abstract

We establish integral tests for upper and lower functions for Brownian motion in Banach spaces of infinite-dimension as well as some related results for Brownian motion in $\mathbb{R}^d$.

Citation

Download Citation

J. Kuelbs. "Sample Path Behavior for Brownian Motion in Banach Spaces." Ann. Probab. 3 (2) 247 - 261, April, 1975. https://doi.org/10.1214/aop/1176996396

Information

Published: April, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0383.60074
MathSciNet: MR372937
Digital Object Identifier: 10.1214/aop/1176996396

Subjects:
Primary: 60G15
Secondary: 60B05 , 60G17

Keywords: Brownian motion in a Banach space , Gaussian measures , integral tests , Law of the iterated logarithm , measurable norm , upper and lower functions

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.3 • No. 2 • April, 1975
Back to Top